RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2018, Volume 82, Issue 5, Pages 61–77 (Mi izv8684)  

On an instantaneous blow-up of solutions of evolutionary problems on the half-line

M. O. Korpusov

Faculty of Physics, Lomonosov Moscow State University

Abstract: We consider some initial-boundary value problems on the half-line for ‘1+1’-dimensional equations of Sobolev type with homogeneous boundary conditions at the beginning of the half-line. We show that weak solutions of these problems are absent even locally in time. Moreover, we consider problems on an interval with the same boundary conditions on one of the ends of the interval $[0,L]$. We prove the local in time (unique) solubility of the problems under consideration in the classical sense, and obtain sufficient conditions for the blow-up of these solutions in finite time. Using the upper bounds thus obtained for the blow-up times for classical solutions of the corresponding problems, we show that the blow-up time tends to zero as $L\to+\infty$. Thus, a classical solution on the line is also absent, even locally, and we describe an algorithm for the subsequent numerical diagnosis of the instantaneous blow-up on the half-line.

Keywords: non-linear equations of Sobolev type, blow-up, local solubility, non-linear capacity, bounds for the blow-up time.

DOI: https://doi.org/10.4213/im8684

Full text: PDF file (612 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2018, 82:5, 914–930

Bibliographic databases:

UDC: 517.538
MSC: Primary 35L53; Secondary 35A01, 35B44
Received: 10.04.2017

Citation: M. O. Korpusov, “On an instantaneous blow-up of solutions of evolutionary problems on the half-line”, Izv. RAN. Ser. Mat., 82:5 (2018), 61–77; Izv. Math., 82:5 (2018), 914–930

Citation in format AMSBIB
\Bibitem{Kor18}
\by M.~O.~Korpusov
\paper On an instantaneous blow-up of solutions of evolutionary problems on the half-line
\jour Izv. RAN. Ser. Mat.
\yr 2018
\vol 82
\issue 5
\pages 61--77
\mathnet{http://mi.mathnet.ru/izv8684}
\crossref{https://doi.org/10.4213/im8684}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018IzMat..82..914K}
\elib{http://elibrary.ru/item.asp?id=36448772}
\transl
\jour Izv. Math.
\yr 2018
\vol 82
\issue 5
\pages 914--930
\crossref{https://doi.org/10.1070/IM8684}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000448948200003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85056425976}


Linking options:
  • http://mi.mathnet.ru/eng/izv8684
  • https://doi.org/10.4213/im8684
  • http://mi.mathnet.ru/eng/izv/v82/i5/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
    Number of views:
    This page:152
    References:23
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019